# SDR IXXA10KILN082S

- Difficulty date: August 30, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 74,722 hours, 34,783 cycles
- Engine: Ge CF680A2
- System (JASC): 5755 · Spoilers
- Part: Support Bracket
- Condition: Cracked
- Location: Nr 11 Spoiler
- Part time: 74,722 hours, 34,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND NR 11 SPOILER INBD SUPPORT BRACKET CRACKED AT WS 700.  REMOVED CRACKED SPOILER SUPPORT BRACKET. INSTALLED NEW SPOILER SUPPORT BRACKET IAW SRM 51-40-02.
